Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have LVF and IHD. Persistent coughing at night. Taking Diuretics. Medication for cough relief?

my grandmother is suffering from LVF and IHD ... she was hospitalized for 5 days and now back to home but she has persistent coughing mainly increased in the night .. due to which she has uncomfortable sleep... although she is taking diuretics.. i wanna ask you that is there any medicine to relieve her cough??? Looking forward for yopour reply Best regards
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Because the coughing can be related to fluid accumulation in the lungs secondary to the heart disease, it would be best that she is assessed by her doctor before any other medication is used.

The doctor will listen to her lungs to see if fluid is present, if it is then she would need an increased dose of the lasix.

There are other causes for cough such as asthma, post nasal drip , a viral infection, pneumonia or gastroesophageal reflux. These would be considered if fluid accumulation is ruled out.

I hope this helps
Answered: Wed, 13 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor